# SDR 97FDEA00284

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65184072
- Condition: Corroded
- Location: Bs 973
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0116 014, CORROSION ON RT KEEL BEAM AT BS 973, RBL 7, WL 138.  *S/D*  REMOVED AND REPLACED RT KEEL BEAM AT BS 960, RBL 17, WL 138 IAW SB 727-53-0179.
